March 23, 2015 at 1:41 am #126815
shanniMemberMarch 23, 2015 at 1:41 amPost count: 1
Hi. I switched to Vyvanse from Adderall XR about a month ago and the side effects are becoming intolerable. I was wondering if anyone had these side effects and what you did about them:
Irritability – especially in the afternoon, wanting to snap at people and my cats, being very reactive to things the used to not bother me that much. I am still able to pause when agitated and not always act on it, but feeling angry and resentful all afternoon will drive me to drink if I don’t find a way to deal with it that works.
Noise in my head / obsessive thoughts – I have never before been prone to getting songs stuck in my had but now it’s like every noise or word I hear sets off another song in my mind. It takes a lot of effort to get it to stop.
If it is not a song going off, it’s a resentment: obsessing over old arguments and giving them better endings ( well, better for me, anyway). And I mean OLD arguments that I dealt with, forgave, and made amends for 5 or 10 years ago and had really not thought of since. They come to mind and I obsess over them; sometimes I really get into it (in private), pacing and arguing out loud! . . . makes me feel crazy but I cant stop it. There is Constant, Constant background noise in my head (well really, for me nothing is ‘background’ its all just there.)
Feeling kind of spaced out / depersonalized — this may still be a side effect from coming down off prednisone, which always makes me kind of spaced out as I taper down on it. But I have been below 10 mg for three weeks and I still don’t feel connected or ‘real’ most of the time. I started Vyvanse 4 and a half weeks ago so I am wondering if that might be causing it.
Thanks for reading and please let me know if any of you have had any of these.
ShanniREPORT ABUSEMarch 31, 2015 at 12:00 am #126898
tesserinMemberMarch 31, 2015 at 12:00 amPost count: 1
Hi ShanniREPORT ABUSE
I am on Vyvanse and have been for several years (my med history stretches back 10+ years) and boy could I tell a difference between Adderall and the Vyvanse: the Adderall didn’t last nearly as long for one. In regards to the spaced out feeling, I would say the prednisone is more likely the cause. I have experienced spacyness after a psych med change not a adhd med change. The irritability on the other hand I have quite often despite my meds. I am very sensitive to noise–loud noises have had more of an effect in the last couple of years. I find myself avoiding places, such as church, simply due to the loud music.
From what I have been told by my p doc, the difference between Adderall and Vyvanse is the Vyvnase works more like a curve where the Adderall is like a spike. The Vyvnase lasts 8 about hours when the Adderall is said to last around 4 to 6.
Again, I am either speaking from my own experience or quoting what I’ve heard one doctor say.
TessErinApril 3, 2015 at 1:09 pm #126927
beepboop123MemberApril 3, 2015 at 1:09 pmPost count: 1
I have been on Vyvanse for just over a year now in combination with 150mg Wellbutrin SR. Some of the side effects are similar to my “normal” state off all medication. I had similar experiences before adding in Wellbutrin. It really calms me down and I am able to get out of my head and connect more. It has really been a lifesaver-but on it’s own it makes me forgetful and spaced out. I think the combination has been good for me.
Maybe try something like that?
Side Effects on Vyvanseshanni2015-03-23T01:41:38+00:00